# SDR P2EA98255

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 408 - MCI - AIR RETURN, NR 2 ENGINE SHUTDOWN INFLIGHT.  EMERGENCY DECLARED LANDING UNEVENTFUL.  NR 2 ENGINE START VALVE ILLUMINATED INFLIGHT, ENGINE NR 2 SHUTDOWN IAW QRH RETURNED MCI.  (M)
